# SDR HEEA084178

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N761PH
- Make and model: Skrsky S76A
- Aircraft serial: 760224
- Aircraft time: 13,431 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 7655009005109
- Part serial: 200
- Condition: Malfunctioned
- Location: Ac System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AC GENERATOR FALLS OFF LINE IN FLIGHT.
